Sedenions of Cayley-Dickson and the Cauchy-Riemann like relations

Carregando...
Imagem de Miniatura

Data

2011-04-13

Autores

Borges, M. F. [UNESP]
Roque, M. D. [UNESP]
Marão, J. A.

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

This work is an extension to sedenions of the Cauchy-Riemann relations, following a similar earlier construction made by one of the authors (M. Borges) to quaternions and octonions, see [1], [2], [3]. © 2011 Academic Publications.

Descrição

Palavras-chave

Hypercomplex, Riemann-Cauchy, Sedenions

Como citar

International Journal of Pure and Applied Mathematics, v. 68, n. 2, p. 165-188, 2011.